# SDR SWIA201540971

- Difficulty date: March 18, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 29,468 hours, 24,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Unknown
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE FUSELAGE FRAME AT FS 349.00, STR L24 TO R24.  C-CHECK, RO 4/2/15, R & R OLD FRAME WITH NEW FRAME AT FS 349.00, STR L24 TO R24, WEIGHT REMOVED 1.3LB, WEIGHT ADDED 1.3LB.
